# WARNING! WARNING! About To Go Off My Meds!

**URL:** <https://boards.straightdope.com/t/warning-warning-about-to-go-off-my-meds/529589>\
**Category:** Miscellaneous and Personal Stuff I Must Share\
**Created:** [February 19, 2010, 3:34am UTC](https://boards.straightdope.com/t/warning-warning-about-to-go-off-my-meds/529589 "2010-02-19T03:34:34Z")\
**Posts on this page:** 1\
**Page:** 2

<div class="post-metadata">

**Author:** ![Quasimodem](https://avatars.discourse-cdn.com/v4/letter/q/e274bd/32.png) [@Quasimodem](https://boards.straightdope.com/u/Quasimodem)\
**Post date:** [February 22, 2010, 3:44pm UTC](https://boards.straightdope.com/t/warning-warning-about-to-go-off-my-meds/529589/21 "2010-02-22T15:44:03Z")

</div>

> [@DocCathode](#):
>
> Remember to ration out the last of the meds so you don’t go through withdrawal. Seriously.

I don’t believe the Namenda is going to be a problem coming off, and neither is the Aricept. The depression meds scare me a bit, though…

[Previous page](https://boards.straightdope.com/t/warning-warning-about-to-go-off-my-meds/529589.md?page=1)
